# SDR DALA13018795806

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE TO FUSELAGE SKIN LOCATED JUST BELOW FWD CARGO DOOR CONTROL ACCESS DOOR.   REMOVED DAMAGED FASTENER ITEM 45 OF ERA 514179-14 REV ORIG IAW SRM 53-00-01.  C/W EDDY CURRENT INSPECTION NO DISCREPANCIES. INSTALLED 1 EA FASTENER SRM 53-00-01.
